MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the introducer sideport detached approximately one to two days after placement in three separate patient events.The introducer had been placed in the jugular vein for the placement of a 5f temporary pacer while awaiting a permanent pacer.A pump set was connected and set to kvo.While in the icu, a day or two after introducer placement, the sideport disconnected.The introducer and the temporary pacer were removed and the scheduled pacer was placed.There were no adverse patient consequences reported.There were no reports of hard flushing or pulling on the iv tubing.
 
Additional Manufacturer Narrative
One 6f fast-cath introducer sheath was received for evaluation.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.The root cause of this issue was determined to be consistent with a manufacturing issue.A corrective action was initiated to address the failure mode for insufficient amount of solvent applied to the stopcock tubing prior to insertion, resulting in sideport tubing detachment.This device was manufactured prior to the completion of the associated corrective action.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19735813
Report Number3005334138-2024-00284
Device Sequence Number15547522
Product Code DYB
UDI-Device Identifier05414734013772
UDI-Public(01)05414734013772(10)10274538(17)270228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406103
Device Catalogue Number406103
Device Lot Number10274538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown